A member asked:

Ever since i got shots in my back a couple days after i start feeling burning in the bottom of my foot. could it be nerve damage?

A doctor has provided 1 answer
Dr. Bennett Machanic answered

Specializes in Neurology

Back injections can temporarily help some conditions, but may make others transiently worse. Since I know little about your particulars, propose contacting the injecting doctor. Two possibilities: your back problem is getting worse, or shot caused some local inflammation, radiating to foot. Yet, cannot exclude local foot problem, so, get examined.

Answered Oct 18, 2015

2.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...